# SDR MASA200601376

- Difficulty date: May 20, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N400MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7309
- Aircraft time: 13,189 hours, 12,478 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7191 CLT - YAW DAMP NR 1 FAIL MESSAGE.  MX RESET SYSTEM.
